View Single Post
Old 07-18-2007, 12:30 PM   #1
miss_thing miss_thing is offline
Junior Member
(female)
 
Join Date: Oct 2006
Location: PA
Posts: 12
miss_thing HB User
Ruptured ovarian cyst, even on Yasmin?!

I was wondering if anyone knows if it's possible to have a ruptured ovarian cyst while on the pill. Last week, I was rushed to the ER with severe abdominal pain and nausea. A CT scan showed pelvic fluid, which the doctor said was from a ruptured ovarian cyst. I've been on BCPs for 10+ years (and take them faithfully), so this was a surprise to me, because an ovarian cyst basically means that you've ovulated, right? My question is, do I need to worry now about getting pregnant because I might be ovulating while on the pill, since I got this ovarian cyst?? Also would switching to Yaz (which my doctor recommended) help cysts from forming? I thought a higher dose BCP would help stop cysts better. I'm just so confused!! Any help would be appreciated.